Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I am post menopausal. Getting clear liquid from vagina

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 291 Questions
I am post menopausal. I have had a clear liquid leaking from my vagina since last night.
Posted Mon, 25 Nov 2013 in General Health
Answered by Dr. Hari Om Chandrakar 1 hour later
Brief Answer: Discharge is mostly seen in infestations. Detailed Answer: Hi, if I were your treating Doctor for this case of clear liquid leaking from vagina in a post menopausal women, I would come up with these possibilities, these include: 1. A certain amount of vaginal discharge is normal, but an increase in the amount of vaginal discharge, an abnormal odor or consistency of the fluid, or pain, itching, or burning that accompanies vaginal discharge can all be signs of infection or other more serious disorders. 2. Some benign bacterial infection like bacterial vaginosis have been implicated in most of the vaginal discharge, I see in clinics, which just requires a thorough anti bacterial regimen to cure the problem. 3. The least possibility is maybe it is due to some lesion in the genital tract, maybe its vagina or high above like uterus or cervix, for which you require a ultrasonography scan , a PAP smear examination is also must for a post menopausal women. I suggest you to consult a gynecologist and get an ultrasound lower abdomen, a Pap smear, some blood values, to rule out any other lesions, and get a antibacterial regimen to be started. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Dr Hari Om Chandrakar MBBS
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor